NMR line shape in one-dimensional magnet in the finite temperature region

H. Okamoto, K. Nagano, Takashi Karasudani

Research output: Contribution to journalArticlepeer-review

3 Citations (Scopus)

Abstract

The NMR line width is calculated for the one-dimensional ferro- and antiferro-magnets in the finite temperature region. The NMR line shape turns out to have a structure with double peaks which is quite different from the Lorentzian and the Gaussian type.

Original languageEnglish
Pages (from-to)340-342
Number of pages3
JournalPhysics Letters A
Volume58
Issue number5
DOIs
Publication statusPublished - Sep 20 1976

All Science Journal Classification (ASJC) codes

  • Physics and Astronomy(all)

Fingerprint Dive into the research topics of 'NMR line shape in one-dimensional magnet in the finite temperature region'. Together they form a unique fingerprint.

Cite this